# SDR AWXA200600748

- Difficulty date: March 29, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 61,692 hours, 23,571 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: 112N700528
- Condition: Galled
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C12 CHECK DISCOVERED RT WING OUTBOARD STRUT ATTACH FITTING LUGS FOR PYLON GALLED FROM BUSHING CONTACT ON THE INBOARD AND OUTBOARD SIDES OF LUG AT WBL 263R .  MAINTENANCE REMOVED OUTBOARD BUSHING IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 19-5704-06114-RC2.  REMOVED MINOR GALLING FROM BORE OF HOLE.  FABBED, ALODINED AND PRIMED FILLERS.  RECEIVED CAD PLATED BUSHING AND  INSTALLED OUTBOARD BUSHING AT WBL 248L IAW AWA ER NO. 19-5704-06114-RC2 AT WBL 263R.
